Detour Domination in the Context of Switching of a Vertex

S K Vaidya, Raksha Naimish Mehta


The detour distance D(u,v) in a connected graph G is the length of a longest path between two vertices u and v. If v is any vertex of G, then the vertex u which is at minimum detour distance from v then u is called a detour neighbor of v. A vertex subset D of G is called a detour dominating set if every vertex of G is detour dominated by some vertex of D. A detour dominating set with minimum cardinality is called minimum detour domination number. We investigate detour domination number for the graphs obtained by switching of a vertex. 

Full Text:



F. Buckley and F. Harary, Distance in Graphs, Addison - Wesley, Redwood City, CA, (1990).

G. Chartrand, G. L. Johns and P. Zhang, On the Detour Number and Geodetic Number of a Graph, Ars Combinatoria, 72, (2004), 3 - 15.

G. Chartrand, G. L. Johns and P. Zhang, The Detour Number of a Graph, Utilitas Mathematica, 64, (2003), 97 - 113.

G. Chartrand and L. Lesniak, Graphs & Digraph, 4/e,CRC press, (2005).

G. Chartrand, T. W. Haynes, M. A. Henning and P. Zhang, Detour Domination in Graphs, Ars Combinatoria, 71, (2004), 149 - 160.

G. Chartrand and P. Zhang, Distance in Graphs - Taking the Long View, AKCE J. Graphs. Combin., 1(1), (2004), 1-13.

A. Hansberg and L. Volkmann, On the Geodetic and Geodetic Domination Numbers of a Graph, Discrete Mathematics, 310, (2010), 2140 - 2146.

T.W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, (1998).

J. John and N. Arianayagam, The Detour Domination Number of a Graph, Discrete Mathematics, Algorithms and Applications, 9(1), (2017), 1750006-1750007.

A. P. Santhakumaran and S. Athisayanathan, Edge Detour Graphs, Journal of Combinatorial Mathematics and Combinatorial Computing, 69, (2009), 191 - 204.

A. P. Santhakumaran and P. Titus, The Connected Vertex Detour Number of a Graph, Acta Univ. Sapientiae, Mathematica, 2(2), (2010), 146 - 159.

S. K. Vaidya and R. N. Mehta, On Detour Domination in Graphs, International Journal of Mathematics and Scientific Computing, 5(2), (2015), 89-91.

S. K. Vaidya and S. H. Karkar, Detour Domination Number of Some Cycle Related Graphs, (Communicated).


  • There are currently no refbacks.

Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.